Crestor and vertigo

Common Questions and Answers about Crestor and vertigo

crestor

I'm a 34 year old diabetic type 2 and are on these medications... humalog, lantus, crestor, avapro, nexium and xanax. I'm fairly healthy I could lose a few pounds 5'2 at 160lbs... i carry my weight in my mid section and upper body. i will have more blood work done in a few weeks... but i feel so lost. i go to bed at night and through out the day i wonder if i'm about to take my last breathe soon. does anyone have similar sypmtoms? does anyone know of a case similar to this?
But, that was ruled out becasue the loopy feeling and dizziness didn't go away. I stopped taking Crestor because after researching the side effects I found that in some patients Crestor at 5 mg (which is the dosage I was taken) caused dizziness, vertigo, etc to the nervous system. Since, I stopped it in June around the 20th. I am still experiencing the dizziness and loopy feeling, especially when I lay on my right side.
Lipitor (atorvastatin), Lescol (fluvastatin), Mevacor (lovastatin), Altoprev (lovastatin extended-release), Livalo (pitavastatin), Pravachol (pravastatin), Crestor (rosuvastatin), and Zocor (simvastatin). Combination products include: Advicor (lovastatin/niacin extended-release), Simcor (simvastatin/niacin extended-release), and Vytorin (simvastatin/ezetimibe). The new labels will warn patients about: Memory loss and mental confusion.
Should I explore the DX of MVP as a contributing factor? And could a 5 mm cyst in my sinus cause the same vertigo and headaches? I'm grasping as straws here...Im way too busy to have MS!!!!!! Again Doctor Paul.....this is a wonderful thing you are contributing...I can't explain it wel enough for you to cmprehend my sheer gratitude.
Headaches (mild to severe which may last hours, days and sometimes weeks), vertigo/imbalance, forgetfulness, short term memory loss, sluggishness, pain in bones, numbness in hands and feet, loss of grip, loss of focus/concentration, unsteadiness on feet (sometimes I walk like I'm intoxicated), and mild to severe nausea without vomiting. I currently take serc for the nausea once a day, occasionally twice when it gets really bad.
stiff/cracking neck, swollen lymph nodes, bowell issues, muscle and joint pain, stabbing sensations in diff body parts, food sensativities, vertigo, smell and sound hypersensativity, night sweats, radiaing nerve pain from neck down to back, possible tinntinnitus, anger/anxiety? If so, you don't have Fibro, you have Mycoplasma or Lymes or both chronic intracellular bacterial infection. PM me if you want additional info OR repost this on the Lyme message board.
I have the exact same thing going on, the strange wooshing/weird feeling in ears and tinnitus and on/off vertigo. I was originally told I had Meneire's then I was told I did not have it and was just sent to vestib therapy which did nothing. No one has an explanation and it is quite bothersome. I've had MRI of brain and have 2 blocked small arteries. The neuro didn't think it was related, but now I have numbness in face off and on as well. Very frustrated.
lovastatin (Mevacor, Altocor), pravastatin (Pravachol), atorvastatin (Lipitor), fluvastatin (Lescol), rosuvastatin (Crestor), simvastatin (Zocor), and Niacin Cardiovascular drugs such as: (Cordarone), hydralazine (Apresoline) quinidine (Quinaglute, Quinidex), etc. Other drugs Antidepressant drugs of the tricyclic type With drug-induced liver enzyme abnormalities, the enzymes usually normalize weeks to months after stopping the medications.
He paused and explained why he, an audiologist, would even ask such questions. He said that stress and depression can sometimes help to CAUSE vertigo. And the more stress and depression - the worse the vertigo. And I don't know about you, but the more the vertigo I feel, the more the stressed I am!!! I don't even know if I should be driving. But, to be honest, it seems easier to drive than to walk.
Symptoms developed of shortness of breath, chest pain, pain in left arm and shoulder, AF, vertigo. Failed stress test, went into AF right away but it stopped when I came off treadmill. Sent for angiogram, cardiologist said everything normal. Holter monitor showed continuous arrhythmias for 24 hours, echo picked up mv problem, 70%ef. Am on Bisprolol 5 mg (could not tolerate 7.5mg)& Crestor, plus multivitamin.
His blood pressure is good and he doesn't take blood pressure medicine. He takes Crestor for his cholesterol and is on Plavix. Any suggestions. He is just about at the end of his journey with this. Really drains him and he just has to sleep it off. Any comments/suggestions would be greatly appreciated. This discussion is related to <a href='http://www.medhelp.org/posts/show/295338'>100% Blocked Carotid</a>.
Tuesday - PT Remainder of appointments with local neuro, BP doc and dentist cancelled due to vertigo and no transportation.
I told him that I'd start the thyroid med and if getting my levels right didn't bring my cholesterol down, I'd look at diet and exercise, and the Crestor would be the last resort. That was over 4 years ago and I still don't take Crestor, or any other cholesterol drug. I've since learned that my cholesterol goes up and down with thyroid levels. In all fairness, I also now have a different doctor!!
I just went on Crestor, so I thought it may be due to this, but now I think it was the shot or the combo if both. I went off Crestor and am seeing the doctor today, since I still feel dizzy and have some ringing in my ears, along with neck pain.
I am going to a new doctor on the 25th, he was recommend by someone on this list and hope that he will clarify all this and help me to feel better. Iwas taking 5mg Crestor and realized the terrible leg cramps and muscle pain and extreme fatique was being caused by it. I stopped and the cramps stopped and the fatique got much better. My thyroid is not straightened out yet but I am in hopes that this doctor will test what is necessary and help by symptoms and not by tsh only.
So I went home and saw my family doctor as soon as I could get an appointment (7/28/08). She put me on crestor for my cholesterol and low dose aspirin to thin my blood. On 7/31/08 at 11:30pm I again awoke with a gasp. My symptoms were the same, with the addition of the left side of my face felt saggy also, and my hands felt bulky. Again my daughter took me to the ER. I spent another 13 hours in the ER and was finally admitted.
I am having extremely debilitating anxiety right now. Mild chest discomfort but I focus in on it so much that it becomes unbearable. I am always aware of my heartbeat and like above I focus in to it where it just drives me insane. I am expereincing undescribable levels of discomfort and I just dont understand whats wrong with me. My heart rate throughout the day is 90-100 bpm resting, and it shoots up even when I do simple tasks such as walking.
They have hooked me up w/ a hematologist for follow-up on this (and he is monitoring my Coumadin for the next 3-6 months). He is running other tests to make sure that I do not have anti-beta 2 glycoprotein 1 instead of anticardiolipin. Evidently, the test he ran 1st is not a specific test? For some reason, the anti-beta would be worse? I don't really understand all of this.
Headaches, minor involuntary muscle spasms or ticks within groups of muscles can also appear. Hands and feet become easily cold, attacks of dizziness or vertigo can occur, and periodically you may find it difficult to focus your eyes and to see clearly. Joint and muscle pains, stiffness, lumbago (lower back pain) and similar symptoms often appear at an early stage. They can be caused or increased by low availability of the trace element selenium.
I'm post menopausal, 55 heathy, high blood pressure, on Crestor, Altace HTC, Bisoprolol Fumarate, and low dose aspirin...Caltrate plus can't think of anything else I take, except for drinking a few glasses of homemade red wine and a bottle of Fuze daily. I hope that with all our input we can all help to put a name to our problem.
I also have that annoying warm sensation that is in my right leg and it moves from my ankle and up about 4inches and seems to be very frequent. I too thought it was a little heater under the seat of my car that was warming my leg-but the heat was not on. Also, the balls of my feet are burning along with this sensation. I need to know what this is?
MedHelp Health Answers